Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 78, Number 2
HTML articles powered by AMS MathViewer

Permutation groups with projective unitary subconstituents
Richard Weiss PDF
Proc. Amer. Math. Soc. 78 (1980), 157-161
The Smith invariants of a matrix sum
Robert C. Thompson PDF
Proc. Amer. Math. Soc. 78 (1980), 162-164
Incidence rings with self-duality
Joel K. Haack PDF
Proc. Amer. Math. Soc. 78 (1980), 165-169
On finite presentations for groups
R. Craggs PDF
Proc. Amer. Math. Soc. 78 (1980), 170-174
Algebraic automorphism groups of pro-affine algebraic groups
Dong Hoon Lee PDF
Proc. Amer. Math. Soc. 78 (1980), 175-180
An application of the Moore-Penrose inverse to antisymmetric relations
Robert E. Hartwig PDF
Proc. Amer. Math. Soc. 78 (1980), 181-186
On residual properties
Alan H. Mekler PDF
Proc. Amer. Math. Soc. 78 (1980), 187-188
On $p$-torsion in etale cohomology and in the Brauer group
Robert Treger PDF
Proc. Amer. Math. Soc. 78 (1980), 189-192
On a class of finite-dimensional Lie algebras
Ralph K. Amayo PDF
Proc. Amer. Math. Soc. 78 (1980), 193-197
A characterization of positive linear functionals and oscillation criteria for matrix differential equations
Terry Walters PDF
Proc. Amer. Math. Soc. 78 (1980), 198-202
Equality of essential spectra of certain quasisimilar seminormal operators
L. R. Williams PDF
Proc. Amer. Math. Soc. 78 (1980), 203-209
Hausdorff matrices as bounded operators over $l$
B. E. Rhoades PDF
Proc. Amer. Math. Soc. 78 (1980), 210-212
A Volterra equation with square integrable solution
Olof J. Staffans PDF
Proc. Amer. Math. Soc. 78 (1980), 213-217
Derivative measures
Casper Goffman and Fon Che Liu PDF
Proc. Amer. Math. Soc. 78 (1980), 218-220
A theorem of C. Ryll-Nardzewski and metrizable l.c.a. groups
L. Thomas Ramsey PDF
Proc. Amer. Math. Soc. 78 (1980), 221-224
$l^{\infty }/c_{0}$ has no equivalent strictly convex norm
J. Bourgain PDF
Proc. Amer. Math. Soc. 78 (1980), 225-226
On $L^{1}$ isomorphisms
Michael Cambern PDF
Proc. Amer. Math. Soc. 78 (1980), 227-228
A Bloch function in all $H^{p}$ classes, but not in BMOA
Douglas Campbell, Joseph Cima and Kenneth Stephenson PDF
Proc. Amer. Math. Soc. 78 (1980), 229-230
A decomposition of a measure space with respect to a multiplication operator
James S. Howland PDF
Proc. Amer. Math. Soc. 78 (1980), 231-234
Bounded extension property and $p$-sets
Per Hag PDF
Proc. Amer. Math. Soc. 78 (1980), 235-238
Oscillation properties of $y^{n}+py=0$
Gary D. Jones PDF
Proc. Amer. Math. Soc. 78 (1980), 239-244
Simple example of nonuniqueness for a dual trigonometric series
Robert B. Kelman PDF
Proc. Amer. Math. Soc. 78 (1980), 245-246
Systems of partial differential operators with fundamental solutions supported by a cone
Kirk E. Lancaster and Bent E. Petersen PDF
Proc. Amer. Math. Soc. 78 (1980), 247-252
Interpolating functions associated with second-order differential equations
William F. Trench PDF
Proc. Amer. Math. Soc. 78 (1980), 253-258
On Beurling’s theorem for locally compact groups
Yitzhak Weit PDF
Proc. Amer. Math. Soc. 78 (1980), 259-260
Approximation by nonfundamental sequences of translates
R. A. Zalik PDF
Proc. Amer. Math. Soc. 78 (1980), 261-266
On the dimension of injective Banach spaces
S. Argyros PDF
Proc. Amer. Math. Soc. 78 (1980), 267-268
Mapping surfaces harmonically into $E^{n}$
Tilla Klotz Milnor PDF
Proc. Amer. Math. Soc. 78 (1980), 269-275
Radii of immersed manifolds and nonexistence of immersions
Tôru Ishihara PDF
Proc. Amer. Math. Soc. 78 (1980), 276-279
On $Q$ sets
William G. Fleissner and Arnold W. Miller PDF
Proc. Amer. Math. Soc. 78 (1980), 280-284
On recurrence of a random walk in the plane
Kai Lai Chung and Torgny Lindvall PDF
Proc. Amer. Math. Soc. 78 (1980), 285-287
Homotopy and uniform homotopy. II
Allan Calder and Jerrold Siegel PDF
Proc. Amer. Math. Soc. 78 (1980), 288-290
Boundary preserving maps of $3$-manifolds
G. A. Swarup PDF
Proc. Amer. Math. Soc. 78 (1980), 291-294
A direct summand in $H^{\ast } (M\textrm {O}\langle 8\rangle , Z_{2})$
A. P. Bahri and M. E. Mahowald PDF
Proc. Amer. Math. Soc. 78 (1980), 295-298